Alert archive / New Jersey / Low Water Advisories in 2013
Low Water Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this low water advisory at Feb 20, 2013, 6:50 PM EST. It took effect at Feb 20, 2013, 11:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2013, 6:50 PM EST (23:50 UTC)
- In effect from
- Feb 20, 2013, 11:00 PM EST
- Expired
- Feb 21, 2013, 3:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
193 WHUS71 KPHI 202350 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 650 PM EST WED FEB 20 2013 ANZ430-211100- /O.CON.KPHI.GL.W.0008.000000T0000Z-130221T1100Z/ /O.NEW.KPHI.LO.Y.0002.130221T0400Z-130221T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 650 PM EST WED FEB 20 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... ...LOW WATER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EST THURSDAY. * WINDS...WEST NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. * SEAS...2 TO 3 FEET. * WATER LEVELS...DROPPING TO OR BELOW MINUS 1.8 FEET MEAN LOWER LOW WATER AROUND TIME OF LOW TIDE...WHICH IS BETWEEN MIDNIGHT AND 2 AM EST. * IMPACTS...UNUSUALLY SHALLOW WATER MAY CAUSE VESSELS TO RUN AGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ ANZ431-450>455-211100- /O.CON.KPHI.GL.W.0008.000000T0000Z-130221T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 650 PM EST WED FEB 20 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...WEST NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. * SEAS...4 TO 6 FEET ON THE OCEAN AND 3 TO 5 FEET ON DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$
1 follow-up statement
286 WHUS71 KPHI 210826 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EST THU FEB 21 2013 ANZ430-212130- /O.EXP.KPHI.LO.Y.0002.000000T0000Z-130221T0800Z/ /O.EXT.KPHI.GL.W.0008.000000T0000Z-130222T0100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 326 AM EST THU FEB 21 2013 ...GALE WARNING EXTENDED AND NOW IN EFFECT UNTIL 8 PM EST THIS EVENING FOR THE UPPER PART OF DELAWARE BAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT THIS AFTERNOON. * SEAS...1 TO 3 FEET. * LOW WATER ADVISORY...A NEW LOW WATER ADVISORY MAY BE ISSUED DURING FORENOON...IF TIDAL DEPARTURE TRENDS SUPPORT A SIMILAR NEAR THRESHOLD LOW WATER EPISODE AS OCCURRED EARLIER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$ ANZ431-450>455-212130- /O.EXT.KPHI.GL.W.0008.000000T0000Z-130222T0100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 326 AM EST THU FEB 21 2013 ...GALE WARNING EXTENDED AND NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... * LOCATIONS...THE ENTIRE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE AS WELL AS LOWER DELAWARE BAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. * TIMING...WHILE A FEW GUSTS TO NEAR 35 KNOTS MAY OCCUR THIS MORNING...THE MOST PERSISTENT AND WIDESPREAD 35 KNOT GUSTS OF THIS GALE WARNING EXTENSION SHOULD OCCUR BETWEEN 2 PM AND 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$ DRAG
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Feb 20, 3:38 PM EST, 3 hours 12 minutes earlier.
Area forecast discussion, Feb 20, 3:38 PM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EST WED FEB 20 2013 .SYNOPSIS... DEEP LOW PRESSURE OVER NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES WILL CONTINUE TO MOVE SLOWLY AWAY TOWARD THE NORTHEAST THROUGH FRIDAY. A RIDGE OF HIGH PRESSURE WILL BUILD IN...REACHING OUR AREA FRIDAY. ANOTHER LOW FROM THE PLAINS WILL MOVE TOWARDS THE GREAT LAKES AREA EARLY THIS WEEKEND. A SECOND LOW WILL DEVELOP TO THE SOUTH ACROSS THE CAROLINAS ON SATURDAY. THIS LOW WILL MOVE NORTHEAST OVER THE WEEKEND. ANOTHER HIGH PRESSURE SYSTEM WILL ARRIVE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THE PRIMARY CENTER OF THE MID LEVEL LOW IS FORECAST TO BE LOCATED OVER CENTRAL NEW ENGLAND EARLY THIS EVENING AND IT SHOULD PROGRESS TO THE WATERS OFF NOVA SCOTIA AROUND DAYBREAK ON THURSDAY. THE SURFACE LOW SHOULD DRIFT EASTWARD ACROSS CANADA'S MARITIME PROVINCES DURING THE NIGHT. OUR REGION WILL REMAIN UNDER THE INFLUENCE OF THE CYCLONIC FLOW. COLD AIR WILL CONTINUE TO BE DRAWN INTO OUR REGION ON THE WEST NORTHWEST FLOW. WIND SPEEDS ARE FORECAST TO DIMINISH A BIT AFTER DARK WITH SUSTAINED SPEEDS EXPECTED TO BE MAINLY IN THE 10 TO 15 MPH RANGE WITH GUSTS UP TO 20 OR 25 MPH. THE CLOUDS SHOULD DISSIPATE SOMEWHAT FOR TONIGHT, ESPECIALLY OVER OUR SOUTHERN COUNTIES. HOWEVER, WITH THE CLOUDS BEING TRAPPED UNDER AN INVERSION THE CLEARING MAY NOT BE QUICK TO TAKE PLACE. BASED ON THE PREVAILING FLOW, WE CONTINUE TO EXPECT SCATTERED FLURRIES IN OUR NORTHERN COUNTIES AND PERHAPS A FEW SNOW SHOWERS IN THE ELEVATED TERRAIN WHERE SOME SPOTS MAY PICK UP A DUSTING. MINIMUM TEMPERATURES ARE FORECAST TO BE MAINLY IN THE TEENS AND LOWER 20S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THE MID LEVEL LOW IS FORECAST TO DRIFT EASTWARD ON THURSDAY. HOWEVER, OUR REGION SHOULD REMAIN UNDER THE CYCLONIC FLOW WITH A SHORT WAVE EXPECTED TO PASS OVERHEAD DURING THE EARLY AFTERNOON. THURSDAY SHOULD BE ANOTHER BRISK DAY. WIND SPEEDS AT 925 HPA ARE AGAIN FORECAST TO BE IN THE 25 TO 35 KNOT RANGE. WHILE THE STRONGEST OF THE WINDS SHOULD NOT MIX TO THE SURFACE, WE MAY SEE SOME GUSTS NEAR 30 MPH. DRY AIR IS EXPECTED TO CONTINUE BUILDING INTO OUR REGION. NEVERTHELESS, WE SHOULD CONTINUE TO SEE SOME STRATOCUMULUS OVERHEAD, ESPECIALLY IN OUR NORTHERN COUNTIES. THERE MAY ALSO BE LINGERING FLURRIES THERE. GENERALLY, AFTERNOON TEMPERATURES ON THURSDAY ARE ANTICIPATED TO BE ABOUT 5 DEGREES WARMER THAN THOSE OF TODAY. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESSURE WILL CONTINUE ACROSS THE AREA DURING THE BEGINNING OF THE LONG TERM. DRY WEATHER IS EXPECTED THU NIGHT AND INTO FRIDAY. CLOUDS WILL BE ON THE INCREASE FRIDAY AS THE NEXT SYSTEM APPROACHES. HIGHS ON FRI WILL BE MOSTLY IN THE LOW 40S...A LITTLE BELOW NORMAL. THE NEXT SYSTEM WILL CONSIST OF A DEEP LOW PRESSURE SYSTEM MOVING FROM THE PLAINS INTO THE UPPER GREAT LAKES REGION FRI-SAT. A WARM ADVECTION PATTERN AHEAD OF THE LOW WILL BRING CLOUDS/PCPN TO THE AREA BEGINNING FRI NIGHT. THE AREA OF PCPN WILL BE LIGHT AND DISORGANIZED AS IT ARRIVES...SINCE A SECOND LOW WILL BE DEVELOPING ACROSS THE SOUTH. ANY PCPN THAT ARRIVES OVERNIGHT MAY BEGIN AS SOME LIGHT SNOW OR POSSIBLY SOME MIXED WINTRY PCPN. OVER THE WEEKEND...A MOSTLY RAIN EVENT AS LOW PRESSURE FORMS ALONG THE NC COAST AND MOVES NORTHEAST. THE GREATEST PCPN TOTALS SHOULD BE FROM SAT LATE MORNING THEN OVERNIGHT. THERE MAY BE SOME WARP AROUND PCPN SUNDAY. BY THEN THE TEMPERATURES WILL PROBABLY BE COLD ENOUGH FOR SOME SNOW ACROSS THE HIGHER ELEVATIONS NORTH/WEST. SOME OF THE PCPN SAT NIGHT MAY BE SNOW ACROSS THE SRN POCONOS AND NRN NJ...JUST DEPENDS ON HOW STUBBORN THE COLD AIR REMAINS ACROSS THESE AREAS. WE HAVE PLACED SOME LIGHT SNOW ACCUMS ACROSS THESE AREAS..WITH 'STORM TOTALS' 2.0 TO 3.5 INCHES ACROSS THESE AREAS FOR THE 24 HR PERIOD ENDING SUNDAY MORNING. SMALL CHANGES IN THE TRACK OF THE SYSTEM MAY CAUSE A READJUSTMENT OF THE TOTALS. HIGH PRESSURE BUILDS BACK IN FOR MONDAY WITH MOSTLY FAIR WEATHER EXPECTED. ANOTHER SYSTEM...SIMILAR IN APPEARANCE TO THE WEEKEND STORM SETS UP FOR THE MIDDLE OF NEXT WEEK. MORE RAIN/SNOW (HIGHER ELEVATIONS) IS FORESEEN. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD WITH SCATTERED TO BROKEN CLOUD COVER TONIGHT AND MAINLY SCATTERED CLOUD COVER ON THURSDAY. THE CLOUD BASES SHOULD REMAIN IN THE 4000 TO 6000 FOOT RANGE. SCATTERED FLURRIES, ESPECIALLY AROUND KABE AND POINTS TO THE NORTH, WILL HAVE LIMITED IMPACT ON THE VISIBILITY. A BRISK WEST NORTHWEST WIND IS ANTICIPATED. SUSTAINED SPEEDS OF 15 TO 20 KNOTS WITH GUSTS INTO THE LOWER 30S ARE EXPECTED FOR THIS EVENING. SUSTAINED SPEEDS ARE FORECAST TO DROP INTO THE 10 TO 15 KNOT RANGE FOR TONIGHT WITH GUSTS IN THE LOWER 20S. SUSTAINED WIND SPEEDS AND GUSTS ON THURSDAY SHOULD BE SLIGHTLY LOWER THAN THOSE OF TODAY. OUTLOOK... THU NIGHT AND FRIDAY...VFR WITH INCREASING CLOUDS FRI. FRI NIGHT THROUGH SUNDAY...SUB-VFR WITH LOW CLOUDS AND PCPN. SUN NIGHT THRU MONDAY...MOSTLY VFR. GUSTY WINDS SUNDAY. && .MARINE... WE HAVE LEFT THE GALE WARNING IN PLACE FOR TONIGHT THOUGH IT CONTINUES TO APPEAR MARGINAL FOR WIDESPREAD AND FREQUENT 34 PLUS KNOT GUSTS. THE MOST LIKELY LOCATION FOR 34 PLUS KNOT GUSTS WILL BE ON THE LOWER PART OF DELAWARE BAY AND ON THE OCEAN WATERS NEAR THE MOUTH OF THE BAY DUE TO THE FUNNELING EFFECT. AS A RESULT, WE HAVE DECIDED TO INCLUDE THE WATERS OFF THE COAST OF DELAWARE IN THE GALE WARNING. BASED ON THE FORECAST AIR AND WATER TEMPERATURES AND ON THE EXPECTED WIND SPEEDS, WE HAVE MAINTAINED THE MENTION OF FREEZING SPRAY FOR TONIGHT INTO EARLY THURSDAY MORNING. THE PERSISTENT WEST NORTHWEST FLOW WILL KEEP TIDAL DEPARTURES BELOW NORMAL FOR TONIGHT AND THURSDAY. HOWEVER, WE DO NOT EXPECT THERE TO BE A SIGNIFICANT IMPACT ON NAVIGATION. NO LOW WATER ADVISORIES WILL BE ISSUED. OUTLOOK... SUB SCA CONDITIONS WILL BE ACROSS THE WATERS THU NIGHT INTO EARLY SATURDAY. WINDS AND SEAS WILL INCREASE AHEAD OF THE NEXT SYSTEM WITH A PERIOD OF SCA CONDITIONS EXPECTED SAT AFTERNOON THROUGH SUN NIGHT. LOWERING WINDS/SEAS MONDAY. NEAR BLOWOUT TIDE LEVELS POSSIBLE ALONG NORTHERN DEL BAY AND TIDAL DEL RIVER THU. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430-431-450>455. && SYNOPSIS...O'HARA NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...O'HARA AVIATION...IOVINO/O'HARA MARINE...IOVINO/O'HARA
Hazardous weather outlook, Feb 20, 3:34 PM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EST WED FEB 20 2013 NJZ001-PAZ054-055-212045- SUSSEX-CARBON-MONROE- 334 PM EST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF SOME MIXED PRECIPITATION LATE FRIDAY AND SATURDAY. A COASTAL LOW PRESSURE SYSTEM MAY AFFECT THE REGION ON SUNDAY WITH MORE SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ007>010-012>020-026-027-PAZ060>062-070-071-101>106- 212045- NEW CASTLE-CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 334 PM EST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF SOME MIXED PRECIPITATION LATE FRIDAY AND SATURDAY. A COASTAL LOW PRESSURE SYSTEM MAY AFFECT THE REGION ON SUNDAY PROVIDING MORE MIXED PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-212045- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 334 PM EST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-212045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EST WED FEB 20 2013 ...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL GALE FORCE GUSTS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:18 AM EST | Gale Warning | PHI | 40 hr |
Nearby
Low Water Advisories in New Jersey, 2013Every low water advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.